# SDR AALA202011069007

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 12,473 hours, 4,663 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: D5237106020400S
- Condition: Torn
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED.  CLIMBING THRU FL290 PRESS ADU PAGE DISPLAYED AS CABIN PRESS INCREASED ABOVE 8000.  STOPPED OUR CLIMB AND WENT TO FL280.  CAB CONTINUED TO CLIMB PAST 9400 UNTIL ECAM WARNING.  STARTED EMERGENCY DECENT AND REGAINED CABIN AT FL240.  OUTFLOW VALVE SHOWED FULL CLOSED ENTIRE TIME.  AIRCRAFT RETURNED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  FOUND AFT CARGO DOOR FORWARD AND AFT SIDE SEAL TORN 6-8 INCHES AT EACH LOCATION.  REMOVED & REPLACED AFT CARGO DOOR SEAL, PER AMM 52-32-11, ALL REQUIRED TEST ACCOMPLISHED.  ALSO BITE CABIN PRESS CONTROLLERS 1 & 2 WITH NO FAULTS.
